MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ALBOGRAFT KNITTED COLLAGEN BIFURCATED GRAFT 16X8

LEMAITRE VASCULAR, INC. ALBOGRAFT KNITTED COLLAGEN BIFURCATED GRAFT 16X8
Model Number AMC1608
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 05/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have not received the complaint device for evaluation and were not able to verify the failure.The complaint device remains implanted.A lot history records review for this batch did not reveal any discrepancies related to the complaint event during the manufacturing processes.All of the quality control tests passed with expected values.Therefore, the root cause of the failure remains inconclusive.However, we believe it was an isolated incident.(b)(4) and no other complaints have been received.Please note that the complaint graft remains implanted and no permanent injury to the patient happened due to this incident.
 
Event or Problem Description
The graft was leaking during the implantation.The physician had to use the blood circulating machine for blood transfusion (about 800 cc).The bleeding was stopped with cellulose wadding.The graft remains implanted.Patient is okay.

Brand Name
ALBOGRAFT KNITTED COLLAGEN BIFURCATED GRAFT 16X8
Common Device Name
ALBOGRAFT KNITTED COLLAGEN BIFURCATED GRAFT 16X8
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second avenue
burlington MA 01803
MDR Report Key5732537
Report Number1220948-2016-00012
Device Sequence Number880509
Product Code MAL
UDI-Device Identifier00840663103454
UDI-Public00840663103454
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K103080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/31/2017
Device Model NumberAMC1608
Device Catalogue NumberAMC1608
Device Lot Number84477A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2016
Initial Report FDA Received Date06/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;